# SDR VNAA2010012100008

- Difficulty date: January 14, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 13,426 hours, 14,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A CRACK WAS FOUND AT FS 621.00 PRESSURE BULKHEAD AT LINE FITTING.  REPAIRS WERE MADE PER THE MANUFACTURERS MANUALS AND AIRCRAFT WAS RELEASED FOR SERVICE.
